An algebraic summation over the set of partitions and some strange evaluations
Rendiconti del Seminario Matematico della Università di Padova, Volume 93  (1995), p. 103-107
@article{RSMUP_1995__93__103_0,
     author = {Wenchang, Chu},
     title = {An algebraic summation over the set of partitions and some strange evaluations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {93},
     year = {1995},
     pages = {103-107},
     zbl = {0840.05005},
     mrnumber = {1354352},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__93__103_0}
}
Wenchang, Chu. An algebraic summation over the set of partitions and some strange evaluations. Rendiconti del Seminario Matematico della Università di Padova, Volume 93 (1995) , pp. 103-107. http://www.numdam.org/item/RSMUP_1995__93__103_0/

[1] W.C. Chu, The alternate form to an identity of Littlewood and its multifold analogue, J. Math. Research. Expos.(Chinese), 9, no. 2 (1989), pp. 116-117; MR90k:05022. | MR 1009943

[2] W.C. Chu, A partition identity on binomial coefficients and its application, Graphs and Combinatorics, 5 (1989), pp. 197-200; MR90e:05013 and Zbl. 672:05013. | MR 998274 | Zbl 0672.05013

[3] H.W. Gould, Some generalizations of Wandermonde's convolution, Amer. Math. Month., 63, no. 1 (1956), pp. 84-91. | MR 75170 | Zbl 0072.00702

[4] D.E. Knuth - B. Pittel, Problem 3411, Amer. Math. Month., 97, no. 10 (1990), p. 916; 99, no. 6 (1992), pp. 578-579. | MR 1542154